# SDR CA071212006

- Difficulty date: November 27, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Cracked
- Location: Propeller
- Part time: 265 hours
- Component: Propeller, Snsnch
- Component part number: W69EK7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LONGITUDINAL CRACK AT BLADE TIP NR 1 BLADE.  CRACK APPROX 1.5 INCH LONG AT APPROX .75 CHORD.  FOUND DURING INSPECTION (ROUTINE). APPEARS TO BE CAUSED BY IMPACT DAMAGE FROM FOD. (TC NR 20071212006)
